Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2761130
Insect models of illumination-invariant skyline extraction from UV and green channels
Differt D, Möller R (2015)
Journal of Theoretical Biology 380(7): 444-462.
PUB | DOI | WoS | PubMed | Europe PMC
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2508458
A model of ant navigation based on visual prediction
Möller R (2012)
Journal of Theoretical Biology 305: 118-130.
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587121
Evolutionary stability conditions for signaling games with costly signals
Jäger G (2008)
Journal of Theoretical Biology 253(1): 131-141.
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
Surprises in approximating Levenshtein distances
Baake M, Grimm U, Giegerich R (2006)
JOURNAL OF THEORETICAL BIOLOGY 243(2): 279-282.
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1944838
Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space
Cressman R, Hofbauer J, Riedel F (2006)
Journal of Theoretical Biology 239(2): 273-288.
PUB | DOI | WoS | PubMed | Europe PMC
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2395767
Inaccurate mimicry and predator ecology
Reinhold K, Engqvist L (2004)
Journal of Theoretical Biology 229(4): 433-434.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1624883
Metabolic control analysis: Separable matrices and interdependence of control coefficients
Elsner L, Giersch C (1998)
Journal of Theoretical Biology 193(4): 649-661.
PUB | DOI | WoS
 
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784258 PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774431
Analysis of gated flux from or into sealed membrane fragments
Bernhardt J, Neumann E (1980)
Journal of Theoretical Biology 86(4): 649-661.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

issn=0022-5193

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung